Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Countable models of stable theories
HTML articles powered by AMS MathViewer

by Anand Pillay PDF
Proc. Amer. Math. Soc. 89 (1983), 666-672 Request permission

Abstract:

The notion of a normal theory such a theory $T,\;I({\aleph _0},T) = 1{\text { or }} \geqslant {\aleph _0}$. theorem that for superstable $T,\;I({\aleph _0},T) = 1{\text { or }} \geqslant {\aleph _0}$ stronger than stability but incomparable is introduced, and it is proved that for We also include a short proof of Lachlan’s (The property of normality is to superstability.)
References
  • A. H. Lachlan, On the number of countable models of a countable superstable theory, Logic, methodology and philosophy of science, IV (Proc. Fourth Internat. Congress, Bucharest, 1971) Studies in Logic and Foundations of Math., Vol. 74, North-Holland, Amsterdam, 1973, pp. 45–56. MR 0446949
  • —, Two conjectures on the stability of $\omega$-categorial theories, Fund. Math. 81 (1974), 133-145.
  • Daniel Lascar, Ranks and definability in superstable theories, Israel J. Math. 23 (1976), no. 1, 53–87. MR 409169, DOI 10.1007/BF02757234
  • Daniel Lascar and Bruno Poizat, An introduction to forking, J. Symbolic Logic 44 (1979), no. 3, 330–350. MR 540665, DOI 10.2307/2273127
  • T. G. Mustafin, On the number of countable models of a countable complete theory, Algebra i Logika 20 (1981), no. 1, 69–91, 124 (Russian). MR 635651
  • Anand Pillay, Countable modules, Fund. Math. 121 (1984), no. 2, 125–132. MR 765328, DOI 10.4064/fm-121-2-125-132
  • Saharon Shelah, Classification theory and the number of nonisomorphic models, Studies in Logic and the Foundations of Mathematics, vol. 92, North-Holland Publishing Co., Amsterdam-New York, 1978. MR 513226
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C45, 03C15
  • Retrieve articles in all journals with MSC: 03C45, 03C15
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 89 (1983), 666-672
  • MSC: Primary 03C45; Secondary 03C15
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0718994-3
  • MathSciNet review: 718994